# SDR UIEA2017090501596

- Difficulty date: August 5, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,600 hours, 23,697 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF MESSAGE.  RT PACK RESET & A BITE TEST WAS CARRIED OUT IAW AMM 21-51-01.  NO ACTIVE MESSAGES, OK FOR SERVICE.
